How to cite item

Olanzapine induced delirium—a “probable” adverse drug reaction

  
@article{APM15316,
	author = {David MacKintosh},
	title = {Olanzapine induced delirium—a “probable” adverse drug reaction},
	journal = {Annals of Palliative Medicine},
	volume = {0},
	number = {0},
	year = {2017},
	keywords = {},
	abstract = {Olanzapine is an atypical antipsychotic indicated for the treatment of schizophrenia and known to be effective in the management of delirium. In addition to its use for these indications olanzapine has also been used in the management of chemotherapy induced nausea and vomiting and otherwise difficult to control nausea and vomiting in palliative care settings. Although considered to be well tolerated with a lower incidence of extrapyramidal effects than first generation antipsychotics there are a small number of reports of olanzapine inducing delirium. Reported here are two cases of “probable” acute cognitive impairment following treatment of nausea with olanzapine. The cognitive impairment associated with olanzapine is probably mediated through its activity at cholinergic receptors a known risk factor for delirium particularly in the elderly.},
	url = {http://apm.amegroups.com/article/view/15316}
}